# SDR AWXA200300004

- Difficulty date: December 13, 2002
- Submitted: January 3, 2003
- Operation: Air carrier
- Aircraft: N313AW
- Make and model: Boeing 737-3S3
- Aircraft serial: 23712
- Aircraft time: 52,119 hours, 32,712 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 654583468
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-16 CHECK,  A .5000 INCH CRACK WAS FOUND ON LOWER FLOORBEAM TIE STRAP AT BS 340 JUST ABOVE AIR STAIR RAIL RBL 24.75. MAINTENANCE STOP DRILLED HOLE ON LOWER FLOORBEAM TIE STRAP AT BS 340; FABRICATED A REPAIR PLATE; AND INSTALLED REPAIR PART IAW SRM.
